# SDR DALA1206030139

- Difficulty date: February 6, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 61,524 hours, 26,158 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fairing
- Part number: 173T2009
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER L/E FAIRING 324ML FOUND CRACKED.  COMPOSITE PREPREG REPAIR CARRIED OUT AT CRACKED AREA AS PER B767-300 SRM 55-40-01 REPAIR 1 AND B767-300 SRM 51-70-04 FIGURE 9.
